Investment trust discounts and abnormal returns: UK evidence

Cheng, A and Copeland, L and O'Hanlon, J F (1994) Investment trust discounts and abnormal returns: UK evidence. Journal of Business Finance and Accounting, 21 (6). pp. 813-831. ISSN 1468-5957

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Business Finance and Accounting
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 44285
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:13
Refereed?: Yes
Published?: Published
Last Modified: 09 Jul 2019 01:10
URI: https://eprints.lancs.ac.uk/id/eprint/44285

Actions (login required)

View Item View Item